Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

8 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936967
Lattice Birth-And-Death Processes
Bezborodov V, Kondratiev Y, Kutovyi O (2019)
Moscow Mathematical Journal 19(1): 7-36.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
A new approach to the existence of invariant measures for Markovian semigroups
Beznea L, Cimpean I, Röckner M (2019)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55(2): 977-1000.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919046
Irreducible recurrence, ergodicity, and extremality of invariant measures for resolvents
Beznea L, Cimpean I, Röckner M (2018)
Stochastic Processes and their Applications 128(4): 1405-1437.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2786402
Ergodicity for a stochastic geodesic equation in the tangent bundle of the 2D sphere
Banas L, Brzezniak Z, Neklyudov M, Ondrejat M, Prohl A (2015)
Czechoslovak Mathematical Journal 65(3): 617-657.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394482
EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS
Liu W, Tölle J (2011)
ELECTRONIC COMMUNICATIONS IN PROBABILITY 16: 447-457.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633336
Stochastic tamed 3D Navier-Stokes equations: existence, uniqueness and ergodicity
Röckner M, Zhang X (2009)
Probability Theory and Related Fields 145(1-2): 211-267.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615560
On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions
Bogachev VI, Krylov NV, Röckner M (2001)
Communications in Partial Differential Equations 26(11-12): 2037-2080.
PUB | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616433
A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts
Bogachev V, Röckner M (2000)
Theory of Probability & Its Applications 45(3): 363-378.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Invariant measure"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung